| Model Number |
83787 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil and the rotating hemostatic valve (rhv) were returned with a non-boston scientific catheter.It was observed that the main coil was bent and stretched at the coil arm, zap tip and all primary coil section, moreover the arm coil was detached.The functional could not be performed due the pusher wire not returned.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 24may2024.It was reported that coil was stuck inside the catheter.The target lesion was located in the internal iliac artery.A 15mm x 40cm interlock-35 was selected for use.During the procedure, it was noted that the coil got stuck inside the imaging catheter, it could neither be withdrawn nor be delivered.Eventually it was removed along with the delivery system and the procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed that the arm coil was detached.